# SDR USAA2015011200017

- Difficulty date: December 14, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 15,824 hours, 13,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK 2 EACH INCOMING, EXISTING, REPAIRS ON FUSELAGE SKIN ARE BULGING BETWEEN FRAME 6 TO 7 & STRINGER 20R TO 21R.  REMOVED 2 EACH INCOMING, EXISTING, REPAIR DOUBLERS ON FUSELAGE SKIN.  INSPECTED & REPAIRED FUSELAGE SKIN IAW SRM 51-41-01, 51-41-02 & ACCOMPLISHED REPAIR IAW EA 506715.  WORKED IN CONJUNCTION WITH SDR 201501130001.
